List of citations in Numdam for : Non-negative solutions of linear parabolic equations

Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 4, pp. 607-694.

Journal de l’École polytechnique - Mathématiques, Volume 5 (2018), pp. 407-441.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 20 (2014) no. 4, pp. 1059-1077.

Annales de l'I.H.P. Analyse non linéaire, Volume 29 (2012) no. 4, pp. 637-652.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 2, pp. 379-405.



Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 9 (2010) no. 4, pp. 725-758.


Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 6, pp. 683-714.


Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 1, pp. 171-223.

Journées équations aux dérivées partielles (1995), article no. 3, 11 p.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 3, pp. 335-358.

Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 2, pp. 221-228.

Rendiconti del Seminario Matematico della Università di Padova, Volume 44 (1970), pp. 155-173.